# SDR CALA2022052701354

- Difficulty date: May 27, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 74,510 hours, 26,762 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pseu
- Part number: NA
- Part serial: NA
- Condition: Warning Light
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PSEU LIGHT LIGHT ON PSEU FAULTS ADDED, SEE PICTURES. PERFORMED FIM 32-61 TASK 804. OPS CHECK GOOD, NO FAULTS. FAULTS WERE PERSENTED DUE TO LOG PAGE 8674442. SEE LOGPAGE FOR WORK PERFORMED. AS PER LOG PAGE 8674442 CLEANED THE MANUAL EXTENSION CONTROL MECHANISM SENSOR DUE TO EXCESSIVE BUILD UP PER AMM 32-34-00 ALSO CLEANED NLG UPLOCK SENSOR DUE TO EXCESSIVE BUILD UP OF GREASE JACKED AIRCRAFT PER AMM 7-11-01 PERFORMED OPS CHECK OF GEAR EXTENSION AND RETRACTION ADDING TO ABOVE GEAR OPS CHCK PERFORMED PER 32-32-00-710-801 ITEM 3 D OPS CHECK GOOD NO FAULT FOUND CONFIRMED LANDING GEAR OPS CHECK PER 32-32-00-710-801 ITEM 3 D OPS CHECK GOOD NO FAULT FOUND.
